Campus Units

Mathematics

Document Type

Article

Publication Version

Submitted Manuscript

Publication Date

12-15-2010

Journal or Book Title

Journal of Algebra

Volume

324

Issue

12

First Page

3241

Last Page

3248

DOI

10.1016/j.jalgebra.2010.10.004

Abstract

In this paper we study plenary train algebras of arbitrary rank. We show that for most parameter choices of the train identity, the additional identity (x^2 -w(x)x)^2 =0 is satisfied. We also find sufficient conditions for A to have idempotents.

Comments

This article is published as Behn, Antonio, and Irvin Roy Hentzel. "Idempotents in plenary train algebras." Journal of Algebra 324, no. 12 (2010): 3241-3248. doi: 10.1016/j.jalgebra.2010.10.004. Posted with permission.

Creative Commons License

Creative Commons Attribution-Noncommercial-No Derivative Works 3.0 License
This work is licensed under a Creative Commons Attribution-Noncommercial-No Derivative Works 3.0 License.

Copyright Owner

Elsevier Inc.

Language

en

File Format

application/pdf

Published Version

Included in

Algebra Commons

Share

COinS